The Generalized Difference Operator of the n^th Kind

  • M.Vijayalakshmi
  • J. Manigandan
  • M.V. Suresh
Keywords: Difference Operator, Difference Equations, Arithmetic Progressions

Abstract

In this chapter, the authors extend the theory of the generalized difference Operator ∆L to the generalized difference operator of the kind denoted by ∆L Where L = , ,…. } of positive reals , ,…. and obtain some interesting results on the relation between the generalized polynomial factorial of the first kind, kind and algebraic polynomials. Also formulae for the sum of the general partial sums of products of several powers of consecutive terms of an Arithmetic progression in number theory are derived.

Downloads

Download data is not yet available.

References

R. P Agarwal. (2000). Difference equations and inequalities. New York: Marcel Dekker.

M. Maria Susai Manuel, G. Britto Antony Xavier, & E. Thandapani. (2006). Theory of generalized difference operator and its applications. Far East Journal of Mathematical Science, 20(2), 163–171.

M. Maria Susai Manuel, G. Britto Antony Xavier, & E. Thandapani. (2006). Qualitative properties of solutions of certain class of difference equations. Far East Journal of Mathematical Science, 23(3), 295–304.

M. Maria Susai Manuel, G. Britto Antony Xavier, & E. Thandapani. (2007). Generalized bernoulli polynomials through weighted pochhammer symbols. Far East Journal of Applied Mathematics, 26(3), 321–333.

M. Maria Susai Manuel, A. George Maria Selvam, & G. Britto Antony Xavier. (2006). Rotatory and boundedness of solutions of certain class of difference equations, International Journal of Pure and Applied Mathematics, 33(3), 333–343.

M. Maria Susai Manuel & G. Britto Antony Xavier. (2007). Recessive, dominant and spiral behaviours of solutions of certain class of generalized difference equations. International Journal of Differential Equations and Applications, 10(4), 423–433.

M. Maria Susai Manuel, G. Britto Antony Xavier, & V. Chandrasekar. (2008). Generalized difference operator of the second kind and its application to number theory. International Journal of Pure and Applied Mathematics, 47(1), 127–140.

M. Maria Susai Manuel, G. Britto Antony Xavier, V. Chandrasekar, R. Pugalarasu, & S. Elizabeth. (2009). On generalized difference operator of third kind and its applications in number theory. International Journal of Pure and Applied Mathematics, 53(1), 69–81.

R. E. Mickens. (1990). Difference equations. New York: Van Nostrand Reinhold Company.

S. N. Elaydi. (1999). An introduction to difference equations. (2nd ed.). Springer.

W. G. Kelley & A. C. Peterson. (1991). Difference equations. An introduction with applications. Academic Press.

Published
2019-06-29
How to Cite
M.Vijayalakshmi, J. Manigandan, & M.V. Suresh. (2019). The Generalized Difference Operator of the n^th Kind. International Journal of Engineering and Management Research, 9(3), 162-169. https://doi.org/10.31033/ijemr.9.3.07
Section
Articles